MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP936H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- please confirm the number of patients affected by this alleged deficiency? - have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If not, please create a new pc file for each patient/event.Please provide information requested below for each patient/event.- what are the procedure name(s) and date(s)? - can you identify the lot numbers and product code of the product that was used? - how many devices demonstrated the alleged deficiency? - were there patient consequences? if yes, please specify.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- please confirm if the devices are available for product return.If yes, confirm the quantity of devices available to be returned and provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.
 
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure in 2024 and suture was used.During the procedure, it was reported to the sales rep that over the past week during cardiovascular procedures that they have been having issues with the suture breaking about one inch past the swedge.Another like device would be used to continue with the procedure.There were no adverse consequences reported.No product returning.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.

Brand Name
MCRYL+ UD 27IN 3-0 S/A PS-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21028769
Report Number2210968-2024-14089
Device Sequence Number3969811
Product Code GAM
UDI-Device Identifier10705031046757
UDI-Public(01)10705031046757(17)260731(10)102LRB
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberMCP936H
Device Lot Number102LRB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown